# SDR DXTA2009020403489

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800013
- Aircraft time: 3,510 hours, 2,315 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WILL NOT START.  STARTER LIGHT ON.  NO ROTATION.
